Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 31, NWS Springfield, MO

April 10, 2011McDonald County, Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 10, 2011, 8:23 PM CDT for McDonald County, Newton County, Missouri. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2011, 8:23 PM CDT (01:23 UTC)
Expired
Apr 10, 2011, 9:15 PM CDT
In force
52 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 110 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 8:43 PM CDTHAIL 1Goodman, MOREPORTS OF QUARTERS IN GOODMAN AND NORTH OF GOODMAN ALONG US 71 AND MISSOURI HIGHWAY 59.
Apr 10, 8:50 PM CDTHAIL 11 W Neosho, MOHAM RADIO REPORT OF QUARTER SIZED HAIL AT INTERSECTION OF US 60 AND KODIAC ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:28 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
601 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1468 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WUUS53 KSGF 110123
SVRSGF
MOC119-145-110215-
/O.NEW.KSGF.SV.W.0031.110411T0123Z-110411T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 915 PM CDT.

* AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR SENECA...OR 13 MILES WEST OF NEOSHO...
  MOVING NORTHEAST AT 60 MPH. THIS STORM IS CAPABLE OF PRODUCING     
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THERE  
  IS ALSO A STORM NEAR GROVE OKLAHOMA...THAT COULD BECOME SEVERE AS  
  IT MOVES INTO MCDONALD COUNTY.  LARGE HAIL AND DAMAGING WINDS      
  WOULD BE THE PRIMARY HAZARDS WITH THIS STORM AS WELL.

* LOCATIONS IMPACTED INCLUDE ANDERSON...CLIFF VILLAGE...DENNIS
  ACRES...DIAMOND...FAIRVIEW...GOODMAN...GRANBY...LANAGAN...
  LEAWOOD...NEOSHO...NEWTONIA...NOEL...PINEVILLE...POWELL...RACINE...
  REDINGS MILL...RITCHEY...ROCKY COMFORT...SAGINAW...SENECA...SHOAL
  CREEK DRIVE...SHOAL CREEK ESTATES...SHOAL CREEK ESTATE...SILVER
  CREEK...SOUTH WEST CITY...SOUTHEASTERN JOPLIN...STARK CITY...
  STELLA...TIFF CITY AND WENTWORTH.

INTERSTATE 44 BETWEEN MILE MARKERS 4 AND 9 WILL ALSO BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

&&

LAT...LON 3650 9462 3691 9463 3695 9462 3706 9452
      3705 9407 3656 9408 3648 9436 3648 9457
TIME...MOT...LOC 0122Z 222DEG 53KT 3686 9457
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
3 follow-up statements
146 
WWUS53 KSGF 110138
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT SUN APR 10 2011

MOC119-145-110215-
/O.CON.KSGF.SV.W.0031.000000T0000Z-110411T0215Z/
NEWTON MO-MCDONALD MO-
838 PM CDT SUN APR 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR MCDONALD AND NEWTON COUNTIES...

AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES NORTHWEST OF ANDERSON...OR 10
MILES NORTHWEST OF PINEVILLE...MOVING NORTHEAST AT 60 MPH. THIS STORM
IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ANDERSON...DIAMOND...EXTREME SOUTHEASTERN
JOPLIN...FAIRVIEW...GOODMAN...GRANBY...LANAGAN...NEOSHO...NEWTONIA...
NOEL...PINEVILLE...RACINE...RITCHEY...ROCKY COMFORT...SAGINAW...
SENECA...SOUTH WEST CITY...STARK CITY...STELLA...TIFF CITY AND
WENTWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

&&

LAT...LON 3648 9454 3650 9462 3684 9463 3706 9445
      3705 9407 3667 9408
TIME...MOT...LOC 0138Z 228DEG 50KT 3673 9447
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
007 
WWUS53 KSGF 110153
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT SUN APR 10 2011

MOC119-110202-
/O.CAN.KSGF.SV.W.0031.000000T0000Z-110411T0215Z/
MCDONALD MO-
853 PM CDT SUN APR 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR MCDONALD COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

&&

LAT...LON 3682 9408 3676 9431 3679 9442 3686 9448
      3706 9434 3705 9407
TIME...MOT...LOC 0152Z 228DEG 50KT 3688 9424

$$

MOC145-110215-
/O.CON.KSGF.SV.W.0031.000000T0000Z-110411T0215Z/
NEWTON MO-
853 PM CDT SUN APR 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN NEWTON COUNTY...

AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES EAST OF NEOSHO...MOVING
NORTHEAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE DIAMOND...GRANBY...NEOSHO...NEWTONIA...
RITCHEY...STARK CITY AND WENTWORTH.

THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZED HAIL AND 60 MPH 
WINDS ALONG HIGHWAY 60 JUST EAST OF NEOSHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

&&

LAT...LON 3682 9408 3676 9431 3679 9442 3686 9448
      3706 9434 3705 9407
TIME...MOT...LOC 0152Z 228DEG 50KT 3688 9424
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
656 
WWUS53 KSGF 110207
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 PM CDT SUN APR 10 2011

MOC145-110217-
/O.EXP.KSGF.SV.W.0031.000000T0000Z-110411T0215Z/
NEWTON MO-
907 PM CDT SUN APR 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NEWTON COUNTY WILL
EXPIRE AT 915 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING WERE EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3682 9408 3676 9431 3679 9442 3686 9448
      3706 9434 3705 9407
TIME...MOT...LOC 0207Z 228DEG 50KT 3702 9404

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:24 PM CDT, 59 minutes earlier.

Area forecast discussion, Apr 10, 7:24 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT SUN APR 10 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

THE 00Z RAOB HAS BEEN PERFORMED AND ANALYZED UP THROUGH 400MB.

SHALLOW CONVECTION CONTINUES TO STEW ALONG A DRY LINE...WHICH AT
00Z...EXTENDED FROM VERSAILLES DOWN TOWARD NEOSHO MISSOURI.
UPDRAFTS STRUGGLED TO PUNCH THROUGH A MID LEVEL CAP...THAT WAS
MEASURED AT AROUND 650MB.  HOWEVER...MID LEVEL HEIGHT FALLS
ASSOCIATED WITH AN APPROACHING DEEP TROUGH SHOULD CONTINUE TO WORK
ON THIS CAP...HELPING TO FACILITATE DEEP CONVECTION AS WE PROGRESS
THROUGH THE EVENING.

THE ENVIRONMENT AHEAD OF THE DRY LINE...BASED OFF OF THE 00Z
RAOB...WAS BECOMING SLIGHTLY MORE UNSTABLE...BUT STILL CAPPED.  WHEN
LIFTING A MIXED LAYER PARCEL...INHIBITION WAS MEASURED AT 118
J/KG...WHICH LOWERED FROM 223 J/KG MEASURED FROM THE 21Z SOUNDING.
BECAUSE OF THIS MID LEVEL CAP...WARM SECTOR CONVECTION IS BECOMING
LESS LIKELY...AS THE DRY LINE WILL CONTINUE TO BE THE PRIMARY
FOCUS FOR CONVECTION.

WE ALSO FEEL AS THOUGH THE TORNADO RISK DECREASING.  POOR LAPSE
RATES WITHIN THE LOWEST 3 KM WILL BE A MITIGATION FACTOR IN A STORMS
ABILITY TO PRODUCE TORNADOES.  THIS LACK OF LOW LEVEL CAPE IN
CONJUNCTION WITH VEERING SOUTHWEST WINDS AT THE SURFACE...ALSO
DECREASES THE RISK FOR TORNADOES.  HOWEVER...INCREASING NORMALIZED
CAPE WITHIN THE -10 TO -30 LAYER WILL FAVOR A DECENT RISK FOR LARGE
HAIL.  AND FINALLY...THE INVERTED V STRUCTURE FROM THE SURFACE TO
850MB...WILL PROMOTE A RISK FOR THUNDERSTORM WIND GUSTS UP TO 60
MPH.

THROUGH 03Z...AS UPPER MID LEVEL HEIGHT FALLS INCREASE BETWEEN 01
AND 03Z...UPDRAFTS ARE EXPECTED TO PUNCH THROUGH THE MID LEVEL
CAP...AND FORM A LINE OR BROKEN LINE OF CONVECTION ALONG THE DRY
LINE.  0-6 KM SHEAR VECTOR ORIENTATION WITH RESPECT TO THE DRY LINE
SUPPORTS THIS IDEA OF A SQUALL LINE.  MINI-BOWS WITHIN THE LINE ARE A
POSSIBILITY DUE TO THE DOWNBURST POTENTIAL ASSOCIATED WITH THE
INVERTED V STRUCTURE OF THE LOWER TROP.

CRAMER

&&

.DISCUSSION...
/ISSUED 300 PM CDT SUN APR 10 2011/

THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT AS A COLD FRONT
OVERTAKES THE DRY LINE AND MOVES EAST ACROSS THE REGION. THE UPPER
TROUGH WILL TRANSLATE EASTWARD ACROSS THE CENTRAL U.S. MONDAY
WHILE SURFACE HIGH PRESSURE BUILDS EAST FROM THE PLAINS. TEMPERATURES
WILL BE CONSIDERABLY COOLER WHILE GUSTY NORTHWEST WINDS WILL
PERSIST THROUGH THE DAY.

WINDS WILL SUBSIDE MONDAY NIGHT AS SURFACE PRESSURE SETTLES INTO
THE REGION. LOWS MONDAY NIGHT WILL FALL INTO THE UPPER 30 WITH MID
30S POSSIBLE IN THE COLDER VALLEYS. WHILE WIDESPREAD FROST IS NOT
EXPECTED...BUT PATCHY FROST CANNOT BE RULED OUT.

WARMER TEMPERATURES WILL RETURN TUESDAY INTO WEDNESDAY AS UPPER
LEVEL RIDGING BUILDS INTO THE AREA IN THE WAKE OF THE EXITING
TROUGH. SOUTHERLY WINDS WILL RETURN WEDNESDAY AS THE NEXT SYSTEM
BEGINS TO SHAPE OUT WEST.

WHILE MEDIUM RANGE MODELS DIFFER IN THE DETAILS THEY DO BRING A
POTENT LOOKING SHORTWAVE AND ASSOCIATED FRONT ACROSS THE REGION
LATER THURSDAY. THIS BRING ANOTHER CHANCE OF SHOWERS AND
THUNDERSTORMS AND PERHAPS SOME SEVERE WEATHER.

COOLER WEATHER WILL FOLLOW THE PASSAGE OF THIS SYSTEM FOR FRIDAY
AND SATURDAY.

FOSTER

&&

.AVIATION...

FOR THE 00Z TAFS...DRYLINE CURRENTLY EXTENDS FROM ABOUT KRAW TO
KJLN TO JUST EAST OF KTUL. COLD FRONT...MEANWHILE...EXTENDS FROM
KOJC TO JUST SOUTH OF KICT. CONVECTION JUST BEGINNING TO FIRE
ALONG THE DRY LINE AT THIS TIME.

WITH THE DRY LINE NEARLY THROUGH KJLN...CONVECTIVE THREAT WILL
DECREASE THERE OVER THE NEXT COUPLE OF HOURS. FURTHER EAST...EXPECT
SCATTERED CONVECTION TO DEVELOP IN THE VICINITY OF THE KSGF AND
KBBG AERODROMES AS THE DRY LINE PUSHES THROUGH. INITIALLY...CONVECTION
SHOULD BE RATHER NARROW AS A FAIRLY GOOD CAP IS STILL IN PLACE.
HOWEVER...AS THE UPPER LEVEL WAVE APPROACHES COULD SEE
PRECIPITATION LINGERING OVERNIGHT IN THE BRANSON AREA.

ONCE THE COLD FRONT PUSHES THROUGH...EXPECT RATHER GUSTY WINDS ON
MONDAY WITH SCATTERED CLOUDS.

GAEDE

&&

.FIRE WEATHER...

ELEVATED TO AREAS OF SIGNIFICANT FIRE WEATHER DANGER MAY DEVELOP
ACROSS SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI THROUGH LATE
AFTERNOON AS A DRY LINE MOVES ACROSS THE AREA. HUMIDITY VALUES
MAY FALL INTO THE 20 TO 30 PERCENT WITH 20 FT WINDS APPROACHING
BUT CRITICAL THRESHOLDS. WILL BE CLOSELY MONITORING FOR A POSSIBLE
SHORT FUSE RED FLAG WARNING WEST OF HIGHWAY 71.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ055>057-066>070-
     077>081-088>095-101>104.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ066-077.

KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ073-097-101.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Apr 10, 4:32 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
432 PM CDT SUN APR 10 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
432 PM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT LIGHTNING RISK.
  ELEVATED HAIL AND THUNDERSTORM WIND RISK.
  ELEVATED TO SIGNIFICANT FIRE WEATHER RISK.
  LIMITED TORNADO RISK.
  ELEVATED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  STRONG AND GUSTY SOUTHWESTERLY WINDS WILL CONTINUE ACROSS THE
  AREA THIS AFTERNOON. THE STRONGEST WINDS WILL LIKELY OCCUR
  ALONG AND WEST OF A BRANSON TO OSAGE BEACH LINE WHERE WINDS OF
  20 TO 30 MPH WITH GUSTS AROUND 40 MPH WILL BE POSSIBLE AT TIMES.
  WINDS WILL GRADUALLY WEAKEN FROM WEST TO EAST LATE THIS
  AFTERNOON. A WIND ADVISORY REMAINS IN AFFECT FOR PORTIONS OF
  EXTREME SOUTHEAST KANSAS INTO CENTRAL MISSOURI THROUGH 7PM THIS
  EVENING.

  AN ELEVATED TO SIGNIFICANT FIRE DANGER WILL CONTINUE LATE THIS
  AFTERNOON INTO EARLY THIS EVENING FOR AREAS ALONG AND WEST OF A
  BAXTER SPRINGS KANSAS TO NEVADA MISSOURI LINE. A RED FLAG
  WARNING HAS BEEN ISSUED FOR THESE AREAS THROUGH 8 PM THIS
  EVENING.

  STRONG TO POTENTIALLY SEVERE STORMS ARE POSSIBLE ACROSS THE
  OUTLOOK AREA LATE THIS AFTERNOON INTO THIS EVENING AS A STRONG
  STORM SYSTEM MOVES ACROSS THE PLAINS. A STRONG CAP IN PLACE
  ACROSS THE AREA WILL EVENTUALLY WEAKEN ENOUGH FOR STORMS TO
  DEVELOP ALONG A COLD FRONT THAT WILL SWEEP ACROSS THE AREA. AT
  THIS TIME...STORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT
  MAINLY EAST OF A JOPLIN TO WARSAW MISSOURI LINE LATE THIS
  AFTERNOON INTO EARLY THIS EVENING. A LINE OF STORMS IS THEN
  EXPECTED TO RACE ACROSS THE AREA THIS EVENING INTO THE EARLY
  OVERNIGHT HOURS.

  MODERATE INSTABILITY AND STRONG VERTICAL WIND SHEAR WILL
  SUPPORT AN ELEVATED RISK OF SEVERE STORMS WITH DAMAGING WINDS
  AND LARGE HAIL THE PRIMARY HAZARD RISKS. THERE IS ALSO A
  LIMITED ISOLATED TORNADO RISK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED
  FIRE DANGER MONDAY IN SOME AREAS.

  ANOTHER STORM SYSTEM WILL AFFECT THE REGION DURING THE MIDDLE
  TO END OF NEXT WEEK AND WILL BRING ADDITIONAL CHANCES FOR
  THUNDERSTORMS TO THE AREA...INCLUDING A LIMITED THREAT FOR
  STRONG TO SEVERE STORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THIS
  EVENING FOR PORTIONS OF THE MISSOURI OZARKS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:57 PM CDTSevere Thunderstorm WarningSGFHickory, Polk48 min
Apr 10, 9:01 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence44 min
Apr 10, 9:34 PM CDTSevere Thunderstorm WarningSGFGreene, Polk32 min
Apr 10, 10:41 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster39 min
Apr 10, 10:44 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski46 min
Apr 10, 10:52 PM CDTTornado WarningSGFGreene, Webster, Wright53 min
Apr 10, 11:05 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps39 min
Apr 10, 11:11 PM CDTSevere Thunderstorm WarningSGFDallas, Polk34 min
Apr 10, 11:33 PM CDTSevere Thunderstorm WarningSGFLaclede12 min
Apr 11, 12:02 AM CDTSevere Thunderstorm WarningSGFStone, Taney30 min
Apr 11, 12:49 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark41 min
Apr 11, 1:34 AM CDTSpecial Weather StatementSGFHowell, Shannon41 min
Apr 11, 1:50 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.